CSN Login
Members Online: 7

abdomen pain after taking lactulose

mhrosado
Posts: 37
Joined: Jan 2011

anyone going through the same? the pain is extreme and what the advice nurse suggested is to make sure he takes the methadone that he was prescribed for pain. so, i really have two questions one is taking lactulose giving anyone else abdomen pain? and, are there any suggestions for a more natural pain reliever? methadone is so strong that puts him to sleep for a long time when he takes it. i would not want him to beccome dependent on this drug. any suggestions?

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network